Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RIFAFOUR TREATMENT FOR TB
Jul 17, 2011

Hi, I have recently found out that a have TB, I am currently on treatment with Rifafour. My problem is within a week of using the medication a coughed out blood. What could be the cause?

Response from Dr. Young

Hello and thanks for your post.

Coughing blood (hemoptysis) is caused by bleeding in the respiratory system. This can be the result (among other things) most commonly of infections (such as bronchitis or pneumonia).

Since you have tuberculosis, it's most likely that TB is the cause of your hemoptysis. Your TB treatment is not the cause, per se.

I'd let your health care provider know about your symptoms.

Be well, BY



Previous
T cell
Next
Truvada Reyataz Norvir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement